JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SAMPLING EXPANSION OF BANDLIMITED FUNCTIONS OF POLYNOMIAL GROWTH ON THE REAL LINE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SAMPLING EXPANSION OF BANDLIMITED FUNCTIONS OF POLYNOMIAL GROWTH ON THE REAL LINE
Shin, Chang Eon;
  PDF(new window)
 Abstract
For a bandlimited function with polynomial growth on the real line, we derive a nonuniform sampling expansion using a special bandlimited function which has polynomial decay on the real line. The series converges uniformly on any compact subsets of the real line.
 Keywords
Shannon sampling;nonuniform sampling;bandlimited function;polynomial growth;
 Language
English
 Cited by
 References
1.
M. A. Al-Gwaiz, Theory of Distributions, Marcel Dekker Inc., 1992.

2.
L. L. Campbell, Sampling theorem for the Fourier transform of a distribution with bounded support, SIAM J. Appl. Math. 16 (1968), 626-636. crossref(new window)

3.
J. R. Higgins, A sampling theorem for irregularly spaced sample points, IEEE Trans. Inform. Theory IT-22 (1976), no. 5, 621-622.

4.
J. R. Higgins, Sampling Theory in Fourier and Function Analysis: Foundations, Oxford Science, 1996.

5.
G. Hinsen, Irregular sampling of bandlimited $L^p$-functions, J. Approx. Theory 72 (1993), no. 3, 346-364. crossref(new window)

6.
M. I. Kadec, The exact value of the Paley-Wiener constant, Soviet Math. Dokl. 5 (1964) 559-561.

7.
A. J. Lee, Characterization of bandlimited functions and processes, Inform. Control 31 (1976), no. 3, 258-271. crossref(new window)

8.
N. Levinson, Gap and Density Theorems, American Mathematical Society Colloquium Publications, v. 26. American Mathematical Society, New York, 1940.

9.
R. Paley and N. Wiener, Fourier Transforms in the Complex Domain, (Amer. Math. Soc. Colloq. Pub. Ser.), Vol. 19, Privindence, RI: Amer. Math. Soc. 1934.

10.
E. Pfaffelhuber, Sampling series for band-limited generalized functions, IEEE Trans. Inform. Theory IT-17 (1971), 650-654.

11.
C. E. Shin, M. B. Lee, and K. S. Rim, Nonuniform sampling of bandlimited functions, IEEE Trans. Inform. Theory 54 (2008), no. 8, 3814-3819. crossref(new window)

12.
C. E. Shin, K. S. Rim, and Y. Kim, A weighted OFDM signal scheme for peak-to-average ratio reduction of OFDM signals, IEEE Trans. Veh. Technol. 62 (2013), 1406-1409. crossref(new window)

13.
G. G. Walter, Sampling bandlimited functions of polynomial growth, SIAM J. Math. Anal. 19 (1988), no. 5, 1198-1201. crossref(new window)

14.
G. G. Walter, Nonuniform sampling of bandlimited functions of polynomial growth, SIAM J. Math. Anal. 23 (1992), no. 4, 995-1003. crossref(new window)

15.
M. Zakai, Band-limited functions and the sampling theorem, Inform. Control 8 (1965), 143-158. crossref(new window)

16.
A. I. Zayed, Advances in Shannon's Sampling Theory, CRC Press, Boca Raton, FL, 1993.

17.
A. I. Zayed and A. G. Garcia, Nonuniform sampling of bandlimited signals with polynomial growth on the real axis, IEEE Trans. Inform. Theory 43 (1997), no. 5, 1717-1721. crossref(new window)